On constrained minimization of the Bayes risk for the !inear model

TitreOn constrained minimization of the Bayes risk for the !inear model
Publication TypeJournal Article
Year of Publication1985
AuthorsMarazzi, A
JournalStatistics and Decisions
Volume3
Pagination277-296
ISSN0721-2631
Accession Numberserval:BIB_7A810C3DB3D9
Notes

oai:serval.unil.ch:BIB_7A810C3DB3D9

Citation Key / SERVAL ID5018
Unité liée: 

                         

IUMSP | www.iumsp.ch
Institut universitaire de médecine sociale et préventive
Route de la Corniche 10, 1010 Lausanne - Switzerland
+41 21 314 72 72 | iumsp@chuv.ch

Go to top